# SDR CHQA200700033

- Difficulty date: July 2, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 10,892 hours, 9,560 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 355924400
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3288 - IAH-CHS - RECEIVED LT 14TH STAGE BLEED LEAK MESSAGE ON THE EICAS.  DECLARED AN EMERGENCY.  MAINTENANCE TROUBLE SHOT AND FOUND A FAULTY 14TH STAGE BLEED LEAK SENSE LOOP IN THE LEFT HAND FORWARD PYLON.  REMOVED AND REPLACED THE LOOP.  OPS CHECK GOOD.
